| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 5, 2010, no. 45-48


B. Satyanarayana, U. Bindu Madhavi, R. Durga Prasad
      On foldness of intuitionistic fuzzy H-ideals in BCK-algebras
      Int. Math. Forum, Vol. 5, 2010, no. 45-48, 2205-2211.

H. M. Abood, N. J. Mohammad
      Locally conformal Kahler manifold of pointwise holomorphic sectional curvature tensor
      Int. Math. Forum, Vol. 5, 2010, no. 45-48, 2213-2224.

B. Koshy, K. A. Germina
      M-complementary distance uniform matrix of a graph
      Int. Math. Forum, Vol. 5, 2010, no. 45-48, 2225-2235.

B. K. Thomas, K. A. Germina
      (k,r)-arithmetic distance compatible set-labeling of graphs
      Int. Math. Forum, Vol. 5, 2010, no. 45-48, 2237-2247.

I. Golet
      On generalized probabilistic metric spaces
      Int. Math. Forum, Vol. 5, 2010, no. 45-48, 2249-2254.

A. A. S. Jibril
      On operators for which {T^*}^2T^2 = (T^*T)^2
      Int. Math. Forum, Vol. 5, 2010, no. 45-48, 2255-2262.

Yong Ho Yon, Sang Moon Lee, Kyung Ho Kim
      On congruences and BE-relations in BE-algebras
      Int. Math. Forum, Vol. 5, 2010, no. 45-48, 2263-2270.

R.C. Dimri, A. Singh, S. Bhatt
      Common fixed point theorems for multivalued maps in cone metric spaces
      Int. Math. Forum, Vol. 5, 2010, no. 45-48, 2271-2278.

U. Adak, H. K. Samanta
      Time optimal control for linear bounded phase coordinate control problems in 2-Banach spaces
      Int. Math. Forum, Vol. 5, 2010, no. 45-48, 2279-2292.

K. Jeyaraman, A. Sheik Abdullah
      The homomorphism and anti-homomorphism of level subgroups of fuzzy subgroups
      Int. Math. Forum, Vol. 5, 2010, no. 45-48, 2293-2298.

W. T. Sulaiman
      Best extension of Hardy-Hilbert's integral inequality
      Int. Math. Forum, Vol. 5, 2010, no. 45-48, 2299-2304.

D. Pappas, K. Kiriakopoulos, G. Kaimakamis
      Optimal portfolio selection with singular covariance matrix
      Int. Math. Forum, Vol. 5, 2010, no. 45-48, 2305-2318.

M. A. Gungor, M. Tosun
      A study on dual Mannheim partner curves
      Int. Math. Forum, Vol. 5, 2010, no. 45-48, 2319-2330.

A. Alhevaz, A. Moussavi
      On \alpha-skew quasi Armendariz modules
      Int. Math. Forum, Vol. 5, 2010, no. 45-48, 2331-2340.

A. Alhevaz, A. Moussavi
      Weak McCoy rings relative to a monoid
      Int. Math. Forum, Vol. 5, 2010, no. 45-48, 2341-2350.

S. Dixit, V. K. Singh, A. K. Singh, O. P. Singh
      Bernstein direct method for solving variational problems
      Int. Math. Forum, Vol. 5, 2010, no. 45-48, 2351-2370.

H. Myrnouri, M. Amini
      Decomposable Abelian groupoids
      Int. Math. Forum, Vol. 5, 2010, no. 45-48, 2371-2380.

W. Mora, Y. Kemprasit
      Regular elements of some semigroups of order-preserving partial transformations
      Int. Math. Forum, Vol. 5, 2010, no. 45-48, 2381-2385.

J.-P. Montillet
      On a novel approach to decompose finite energy functions by energy operators and its application to the general wave equation
      Int. Math. Forum, Vol. 5, 2010, no. 45-48, 2387-2400.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |